# SDR CVGA20220519001

- Difficulty date: May 15, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N70TH
- Make and model: Cessna 560XL
- Aircraft serial: 5605007
- Aircraft time: 8,282 hours, 6,261 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT BETWEEN 8000 - 9000' THE LO OIL PRESS R ANNUNCIATOR LIGHT AND RED MASTER WARING LITE ILLUMINATED AND THE OIL PRESSURE R GAUGE DROPPED BELOW 20PSI TWICE FOR ABOUT 1-2 SECONDS. ALL OTHER INDICATIONS NORMAL.
